# SDR MALA060533

- Difficulty date: August 21, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- System (JASC): 7430 · Ignition Switching
- Part: Relay
- Condition: Malfunctioned
- Location: Ignition
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO TRI THE AIRCRAFT IGNITION LIGHT ILLUMINATED WHEN UNCOMMANDED.  THE FLIGHT RETURNED TO MEM.  REPLACED RELAY 32PC
